Get your Health question answered in 3 easy steps

191 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Heavy spotting after unprotected sex, should i consult a doctor ?

i'm in a fix. I got my period this month on the 4th of April and i usually bleed for about 5 days. I had unprotected sex on the 13th of May , after which i took Norlevo. I did not experience any nausea. But however since the 18th of April i have noticed some heavy spotting. what could the reason be? i'm terribly worried. should i consult a doctor?
Tue, 15 Dec 2009
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
It may be due to hormonal disturbances caused by Tab. Norlevo Eventhough you will have to consult a doctor and it will be advisable for you to avoid taking such tblets without supervision of a doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....